Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Pseudospline interpolation for space curves

Author: D. H. Thomas
Journal: Math. Comp. 30 (1976), 58-67
MSC: Primary 65D10
MathSciNet review: 0400651
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A method for interpolating a curve through points in space is described. It is the direct analogue of Fowler-Wilson or pseudospline interpolation for plane curves in that local coordinate systems, cubic polynomials of suitable parameters, and mildly nonlinear equations are used to obtain a continuous interpolating curve with continuous tangent and curvature vectors.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D10

Retrieve articles in all journals with MSC: 65D10

Additional Information

Keywords: Interpolation, curve fitting, linearized cubic spline, Fowler-Wilson spline, pseudospline, elastica, nonlinear spline
Article copyright: © Copyright 1976 American Mathematical Society